Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 68, NWS New Orleans, LA

April 2, 2012Lafourche Parish, Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 2, 2012, 9:53 PM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2012, 9:53 PM CDT (02:53 UTC)
Expired
Apr 2, 2012, 10:30 PM CDT
In force
37 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Lafourche Parish, LA, Terrebonne Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 2.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS54 KLIX 030253
SVRLIX
LAC057-109-030330-
/O.NEW.KLIX.SV.W.0068.120403T0253Z-120403T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
953 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF THIBODAUX...
  NORTH CENTRAL TERREBONNE PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 1030 PM CDT

* AT 951 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR GRAY...OR 9 MILES SOUTH OF THIBODAUX...AND MOVING NORTHEAST AT
  10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCHRIEVER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2989 9083 2976 9063 2947 9091 2959 9107
TIME...MOT...LOC 0253Z 217DEG 10KT 2967 9087

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:35 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 2, 9:35 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
935 PM CDT MON APR 2 2012

.UPDATE...CONVECTION IS BEING RATHER STUBBORN. OLD OUTFLOW BNDRY
CONTINUES TO WORK EAST ACROSS COASTAL MS BUT HAS BASICALLY STALLED
OVER COASTAL LA. IN FACT WHERE THE BNDRY IS ANCHORED(OVER
TERREBONNE...ST MARY...ASSUMPTION...AND ST MARTING PARISHES) IT IS
INTERACTING WITH A COOL POCKET NOTED BY THE RUC. THE RUC IS THE
ONLY MODEL EVEN NOTICING IT RIGHT NOW AS ALL OF THE OTHER HIRES SHORT
RANGE MDLS(12-36 HRS) ARENT EVEN HANDLING THE CURRENT CONVECTION.
THE RUC IS SHOWING THIS COOL POCKET MOVING TO THE NORTH AND
BECOMING ELONGATED FROM NNW-SSE OVER THE WRN QUARTER OF OUR CWA.
WITH THAT I HAVE INCREASED POPS GREATLY FOR OUR SW AND WEST FOR
OVERNIGHT. THERE IS THE POSSIBILITY THAT THERE COULD BE SOME
RATHER HEAVY RAINFALL SOMEWHERE OVER ASSUMPTION...NRN
TERREBONNE...NWRN LAFOURCHE...ST JAMES...AND MAYBE INTO IBERVILLE
AND ASCENSION PARISHES OVERNIGHT. CONVECTION SOUTH OF THE NO METRO
SHOULD CONTINUE TO SLOWLY DRIFT SOUTH AND WEAKEN OVERNIGHT. GRIDS
AND ZONES ARE OUT. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  66  85  67  83 /  20  40  40  50
BTR  68  85  71  83 /  40  40  40  50
ASD  67  85  69  82 /  20  30  40  50
MSY  71  85  72  82 /  30  30  40  50
GPT  70  81  72  80 /  20  30  40  40
PQL  67  82  71  80 /  20  30  20  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

CAB
Hazardous weather outlook, Apr 2, 6:38 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
638 PM CDT MON APR 2 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-032345-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
638 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN FOR EXTREME SOUTHEASTERN
LOUISIANA ALONG WITH ST TAMMANY PARISH AND HANCOCK AND PEARL RIVER
COUNTIES IN MISSISSIPPI. SEE WATCH PRODUCT FOR DETAILS.

STRONG TO SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
REMAINDER OF THE EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS
WITH A VERY UNSTABLE AIRMASS. THE MAIN AREA OF CONCERN WILL BE THE
SOUTHSHORE WHERE THUNDERSTORMS HAVE BEEN SLOW TO MOVE OUT. THE
GREATEST RISK FROM ANY SEVERE THUNDERSTORMS WILL BE STRONG...DAMAGING
STRAIGHT LINE WINDS...FREQUENT LIGHTNING...AND LARGE HAIL AROUND
QUARTER SIZE. THUNDERSTORMS SHOULD QUICKLY BEGIN TO WEAKEN AFTER 8
PM.

MINOR RIVER FLOODING CONTINUES ON THE LOWER PEARL AND LOWER
ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD
STATEMENTS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY.
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND
WEDNESDAY WITH THE MAIN THREATS BEING FREQUENT LIGHTNING...STRONG
DAMAGING WIND GUSTS...AND LARGE HAIL.

REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ONGOING RIVER
FLOODING THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY. SPOTTER ACTIVATION COULD
BE NEEDED TUESDAY AND WEDNESDAY.

CAB

In the hours before

Special weather statement, Apr 2, 6:06 PM CDT, 3 hours 47 minutes before
LAZ059>062-030000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
606 PM CDT MON APR 2 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST.
CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...
ORLEANS PARISH...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES NORTH OF LAROSE...OR ABOUT
10 MILES SOUTHEAST OF DES ALLEMANDS...MOVING NORTHEAST AT 25 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...DES ALLEMANDS...BOUTTE...DESTREHAN...AVONDALE...MARRERO...
WAGGAMAN...WESTWEGO...HARAHAN...BRIDGE CITY...KENNER...NEW ORLEANS
ARMSTRONG AIRPORT...METAIRIE...NEW ORLEANS AND LAKEFRONT AIRPORT

THE PRIMARY THREATS FROM THESE STORMS ARE SUB SEVERE HAIL UP TO
NICKEL SIZE AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME
OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 6:27 PM CDT, 3 hours 26 minutes before
MSZ077-080-081-030030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
627 PM CDT MON APR 2 2012

...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING PEARL
RIVER COUNTY...HANCOCK COUNTY...HARRISON COUNTY...

AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 27 MILES NORTH OF DIAMONDHEAD TO 14
MILES SOUTH OF WAVELAND...MOVING NORTHEAST AT 20 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
PASS CHRISTIAN...LONG BEACH...LYMAN...SAUCIER...GULFPORT AIRPORT...
GULFPORT AND BILOXI

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 7:04 PM CDT, 2 hours 49 minutes before
LAZ059>064-068-030100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
704 PM CDT MON APR 2 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST.
CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...
UPPER PLAQUEMINES PARISH...LOWER JEFFERSON PARISH...ORLEANS PARISH...
UPPER ST. BERNARD PARISH...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES NORTHEAST OF
CUT OFF TO NEW ORLEANS...MOVING NORTHEAST AT 20 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LAFITTE...BARATARIA...JEAN LAFITTE...AVONDALE...MARRERO...
BELLE CHASSE...WESTWEGO...HARVEY...BRIDGE CITY...TERRYTOWN...
GRETNA...VIOLET...NEW ORLEANS AND CHALMETTE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 7:54 PM CDT, 1 hour 59 minutes before
MSZ081-082-030200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
754 PM CDT MON APR 2 2012

...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING JACKSON
COUNTY...HARRISON COUNTY...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 25 MILES NORTH OF ST. MARTIN TO 30
MILES SOUTH OF BILOXI...MOVING EAST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
OCEAN SPRINGS...GULF PARK ESTATES...VANCLEAVE...WADE...PASCAGOULA...
GAUTIER AND ESCATAWPA

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...SUB
SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 40 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 8:41 PM CDT, 1 hour 12 minutes before
LAZ056-059-060-065>067-030245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
841 PM CDT MON APR 2 2012

...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING UPPER
TERREBONNE PARISH...ST. CHARLES PARISH...ASSUMPTION PARISH...UPPER
LAFOURCHE PARISH...LOWER LAFOURCHE PARISH...LOWER TERREBONNE
PARISH...

AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 48 MILES WEST OF THIBODAUX TO
LAROSE...MOVING NORTHEAST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
BAYOU CANE...LOCKPORT...GRAY...MATHEWS...RACELAND AND SCHRIEVER

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
PEA TO DIME SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL
THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 2, 9:00 PM CDT, 53 minutes before
LAZ061-063-068-069-030300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
900 PM CDT MON APR 2 2012

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING UPPER
JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...LOWER JEFFERSON
PARISH...LOWER PLAQUEMINES PARISH...

AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 33 MILES NORTHWEST OF PORT SULPHUR
TO 22 MILES NORTHEAST OF PORT SULPHUR...MOVING SOUTHEAST AT 10 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
MYRTLE GROVE AND POINTE A LA HACHE

THE PRIMARY THREAT FROM THESE STORMS IS CONTINUOUS LIGHTNING. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:11 PM CDTSpecial Marine WarningLIX64 min
Apr 2, 8:07 PM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines23 min
Apr 2, 9:19 PM CDTSpecial Marine WarningLIX56 min
Apr 2, 10:14 PM CDTSpecial Marine WarningLIX91 min
Apr 3, 2:58 AM CDTSpecial Marine WarningLIX62 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.